MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 3; CEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 3; CEMENTED STEM
Catalog Number 01.18.153
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 22 january 2019.Lot 155671: (b)(6) items manufactured and released on 16 december 2015.Expiration date: 2021-01-26.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been already sold without any similar reported event.Inspection performed by packaging and washing manager: based on the pictures received and the breakage experienced we can infer that there were extreme handling conditions that involved the packaging.
 
Event or Problem Description
During the primary hip surgery, it was discovered that there was a hole in the external packaging of the size 3 amistem c.There was a five minute delay in the case while the agent checked his inventory for another size 3 amistem c.The surgeon had to implant a size 4 amistem c due to the size 3 not being available and the surgery was completed successfully.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 3
Common Device Name
CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8277557
Report Number3005180920-2019-00005
Device Sequence Number1912097
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2021
Device Catalogue Number01.18.153
Device Lot Number155671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;